Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Tired, shaky, neck pain, dizziness, heaviness in head. Urge to urinate, thirsty. Related to fibromyalgia?

today i woke up feeling tired and shakey after having a good night day went on my neck started to hurt then picking my son up from school i felt dizzy and sick my head feels heavy i suffer from fibromyalgia but never felt like this i got a bad head for last 4 days on and off tried pain killers and head rub but it comes back is this related to my fibromyalgia i also need to urinate more and am more tgirsty
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you are having generalized body ache, malaise, headache due to having some viral or bacterial infection.
As you are having frequency of urination, urinary tract infection is likely.
Go for urine check up and after report go for treatment accordingly.
Meanwhile you may take paracetamol or ibuprofen as and when required.
Take plenty of water.
Take light diet.
Ok and take care.
Answered: Sat, 10 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor